CaltechAUTHORS
  A Caltech Library Service

The stability and compensation of saturating sampled-data systems

Mullin, Francis J. (1959) The stability and compensation of saturating sampled-data systems. Transactions of the American Institute of Electrical Engineers, Part I: Communication and Electronics, 78 (3). pp. 270-278. ISSN 0097-2452. https://resolver.caltech.edu/CaltechAUTHORS:20170821-171240425

[img] PDF - Published Version
See Usage Policy.

2260Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170821-171240425

Abstract

Sampled-data feedback systems which contain a saturating element are investigated in this paper. A condition which must be satisfied if these systems are to be stable is developed; it is shown that this is a necessary condition for stability and an intuitive argument is presented to indicate that this condition is probably sufficient. Finally, a method to obtain a digital filter for compensating and/or stabilizing these systems is presented.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://doi.org/10.1109/TCE.1959.6372996DOIArticle
http://ieeexplore.ieee.org/document/6372996/PublisherArticle
Additional Information:© 1959 AIEE. Paper 59-52, recommended by the AIEE Computing Devices Committee and approved by the AIEE Technical Operations Department for presentation at the AIEE Winter General Meeting, New York, N. Y., February 1-6, 1959. Manuscript submitted October 30, 1958; made available for printing November 25, 1958. This research was supported by the U. S. Air Force through the Air Force Office of Scientific Research, Air Research and Development Command under Contract no. AF 18(600)-1521 at the University of California, Berkeley. The author would like to extend his personal thanks to Professors E. I. Jury and A. M. Hopkin of the University for their help and encouragement during the course of this research.
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)AF 18(600)-1521
Issue or Number:3
Record Number:CaltechAUTHORS:20170821-171240425
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170821-171240425
Official Citation:F. J. Mullin, "The stability and compensation of saturating sampled-data systems," in Transactions of the American Institute of Electrical Engineers, Part I: Communication and Electronics, vol. 78, no. 3, pp. 270-278, July 1959. doi: 10.1109/TCE.1959.6372996
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80659
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:22 Aug 2017 01:39
Last Modified:03 Oct 2019 18:33

Repository Staff Only: item control page